MathSciNet Relay Station
MathSciNet bibliographic data
MR2824733 (2012d:93127) 93D21 (26A33 34A08 45J05)
Lan, Yong-Hong; Zhou, Yong LMI-based robust control of fractional-order uncertain linear systems. Comput. Math. Appl. 62 (2011), no. 3, 1460–1471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement